# SDR UALA2012112606761

- Difficulty date: November 21, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,963 hours, 12,580 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Box
- Part number: 7858972
- Part serial: 8
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW HEAT 1R SWITCH 'INOP' LIGHT STAYS ON.  REMOVED & REPLACED WINDOW HEAT CONTROL BOX.  MR30420-8 'OFF', MR30420-12 'ON'.
